30 Nov 2010
yes. unfortunetly i overdosed on it abou 3years ago, bad thing is i was in school when it happened dont remember anything woke in the hospitial wondering where i was at, finding out that i puked all over the school, pissed on my bookbag in the halls and got kicked out for the rest of the year wasnt fun they said i had lost so many fluids that if i had arrived 30mins later i wouldve been dead. xanax is not a toy or any med for that fact
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...
1 answer • 12 Nov 2009
alprazolam prescibed by a doctor. should these be prescribed together?
3 answers • 7 Feb 2010
I feel ridiculous for asking... But just curious. My aunt is a suicidal active person who takes Alli..Just worried for her..\ -BabyTay
1 answer • 16 Nov 2010
taken together in large quantities, will they kill me?
1 answer • 3 Jun 2013